Katedra Równań Różniczkowych - lista publikacji
Nadjednostka:
[2025] [2024] [2023] [2022] [2021] [2020] [2019] [2018] [2017] [2016] [2015] [2014] [2013] [2012] [2011] [2010] [2009] [2008] [2007] [2006] [2005] [2004] [2003] [2002] [2001] [2000] [1999] [1998] [1997] [1996] [1995] [1994] [1993] [1992] [1991] [1990] [1989] [1988] [1987] [1986] [1985] [1984] [1982] [1981] [1980] [1979] [1977] [1975] [1974] [1973]
1-11 z 11.
2015
11.
10.
Jan Boroński, Piotr Oprocha
Rotational chaos and strange attractors on the 2-torus, Mathematische Zeitschrift vol. 279 (2015), 689–702
9.
Jan Boroński, Piotr Oprocha
On indecomposability in chaotic attractors., Proceedings of the American Mathematical Society vol. 143 (2015), 3659–3670
8.
Mikołaj Frączyk, Taras Banakh
7.
6.
5.
Matematyczna bombonierka, Demart, 2015
4.
Zofia Denkowska, Maciej Denkowski
A long and winding road to definable sets, Journal of Singularities vol. 13 (2015), 57-86
3.
Fryderyk Falniowski, Marcin Kulczycki, Dominik Kwietniak, Jian Li
Two results on entropy, chaos and independence in symbolic dynamics, Discrete and Continuous Dynamical Systems - Series B vol. 20 (2015), 3487 - 3505
2.
Marian Mrozek, Roman Srzednicki, Frank Weilandt
1.
Binomial Transform and Dold Sequences, Journal of Integer Sequences vol. 18 (2015), Article 15.1.1